# SDR CA080825002

- Difficulty date: August 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,498 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 993378
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,220 hours
- Component: Hydraulic Power, Vickers, PPEV3008EA
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, HYDR PUMP CONTINUED TO CYCLE, AFTER LANDING WHEN ACFT PARKED, HYDR FLUID DRIPPING FROM FUSELAGE NEAR HYDR PUMP LOCATION. WHEN PUMP OPERATED FLUID SPRAYED FROM CRACK IN END PLATE OF PUMP, PUMP ASSY REPLACED WITH SERVICABLE UNIT.
